The affine Sobolev inequality

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)183-202
Number of pages20
JournalJournal of Differential Geometry
Volume53
Issue number1
StatePublished - Sep 1999

Fingerprint

Sobolev Inequality

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

The affine Sobolev inequality. / Zhang, Gaoyong.

In: Journal of Differential Geometry, Vol. 53, No. 1, 09.1999, p. 183-202.

Research output: Contribution to journalArticle

@article{6c12c6a9ca694d40babf3f120fcacbb5,
title = "The affine Sobolev inequality",
author = "Gaoyong Zhang",
year = "1999",
month = "9",
language = "English (US)",
volume = "53",
pages = "183--202",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - The affine Sobolev inequality

AU - Zhang, Gaoyong

PY - 1999/9

Y1 - 1999/9

UR - http://www.scopus.com/inward/record.url?scp=0001846041&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001846041&partnerID=8YFLogxK

M3 - Article

VL - 53

SP - 183

EP - 202

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -